MAUDE Adverse Event Report: ATRIUM MEDICAL CORPORATION PROLOOP; MESH, SURGICAL, POLYMERIC

ATRIUM MEDICAL CORPORATION PROLOOP; MESH, SURGICAL, POLYMERIC
Model Number 30910
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/14/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A follow up report will be submitted upon the completion of the investigation into this event.
 
Event or Problem Description
Received report that the one of the patient labels on the package was unclear.
 
Additional Manufacturer Narrative
The proloop mesh was returned and evaluated to determine the cause of the complaint.Upon initial inspection, one of the five peel off labels had one digit that was very light to where it was illegible.The other four labels were very clear and legible.As there are two proloop mesh per box, the other product labels were perfect.The peel off labels are used on the patient charts and operative notes.There are a total of 5 peel off labels on every individual packaged product.The product description and product codes were accurate and legible on all labels on the returned product.A review of the device history indicates that the labels passed all requirements during the manufacture of the product.Based on the results of the investigation, manufacturing did not notice that the one peel off label did not print fully.Clinical evaluation: proloop mesh is intended for use in soft tissue deficiencies including hernia repair, traumatic or surgical wounds and chest wall reconstruction procedures requiring reinforcement with a non-absorbable supportive material.It was reported that the label on the packaging was illegible.The product has an outside label and an inside label.Even if the outer box is damaged and the label is not readable, the inner box has the label plus the ifu for the product.If the shipping box label is damaged during transport this is highly likely to be seen before opening the package.There are no clinical implications for the patient.

Brand Name
PROLOOP
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
ATRIUM MEDICAL CORPORATION
40 continental blvd
merrimack NH 03054
MDR Report Key8419062
Report Number3011175548-2019-00258
Device Sequence Number1785802
Product Code FTL
UDI-Device Identifier00650862309102
UDI-Public00650862309102
Combination Product (Y/N)N
PMA/510(K) Number
K002093
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/13/2023
Device Model Number30910
Device Catalogue Number30910
Device Lot Number434291
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/05/2019
Initial Date Received by Manufacturer 02/14/2019
Supplement Date Received by Manufacturer03/05/2019
Initial Report FDA Received Date03/13/2019
Supplement Report FDA Received Date03/29/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1